# SDR 2004UALA00567

- Difficulty date: June 10, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 19,239 hours, 6,028 cycles
- Engine: Pwa PW4052
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE FUEL FILTER EICAS MSG DISPLAYED 10 TO 15 MINS THEN CHANGED TO STATUS MSG.  THE FUEL FILTER WAS REPLACED AND NO CONTAMINATION WAS FOUND.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER EVENTS.
